# SDR DALA2019090905230

- Difficulty date: September 6, 2019
- Submitted: September 9, 2019
- Operation: Air carrier
- Aircraft: N686DA
- Make and model: Boeing 757232
- Aircraft serial: 27589
- Aircraft time: 72,496 hours, 31,013 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 686, L/P 1258891) BHEC INSP OF LT BS 1681 FRAME INBD HOLE BELOW FLOOR SHOWS INDICATION. COMPLIED WITH ERA 581126-14AD REV ORG SECTION 1. PERMANENT REPAIR MONITOR ON LOG 1258721.
